Table of Contents
Volume 2015 (2015), Article ID 595274, 4 pages
Research Article

Generalized Malcev-Neumann Series Modules with the Beachy-Blair Condition

1Department of Mathematics and Statistics, Faculty of Science, Taif University, P.O. Box 888, Al-Hawiyah, Taif 21974, Saudi Arabia
2Mathematics Department, Faculty of Science, Al-Azhar University, P.O. Box 11884, Nasr City, Cairo, Egypt

Received 9 January 2015; Revised 9 March 2015; Accepted 10 March 2015

Academic Editor: Andrei V. Kelarev

Copyright © 2015 Mohamed A. Farahat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed A. Farahat, “Generalized Malcev-Neumann Series Modules with the Beachy-Blair Condition,” Algebra, vol. 2015, Article ID 595274, 4 pages, 2015. doi:10.1155/2015/595274